# SDR CALA9900211

- Difficulty date: March 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41068
- Make and model: Doug DC-10-30
- Aircraft serial: 47867
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Flt Deck
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLIGHT DECK FLOORBOARD NR 216AF DELAMINATED AND CORRODED.  A NEW FLOORBOARD WAS INSTALLED AND SEALED IAW ECRA 5100-01844.
